Acta Mathematica Sinica, English Series
HOME| ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS| SUBSCRIPTIONS| ADVERTISEMENT| CONTACT US
 
Acta Mathematica Sinica,
Chinese Series
 
   
   
Adv Search »  
Acta Mathematica Sinica, English Series  2017, Vol. 33 Issue (4): 455-469    DOI: 10.1007/s10114-016-5714-x
Articles Current Issue| Next Issue| Archive| Adv Search |
Modular Invariance and Anomaly Cancellation Formulas in Odd Dimension II
Ke Feng LIU1,2, Yong WANG3
1 Center of Mathematical Sciences, Zhejiang University, Hangzhou 310027, P. R. China;
2 Department of Mathematics, University of California at Los Angeles, Los Angeles CA90095-1555, USA;
3 School of Mathematics and Statistics, Northeast Normal University, Changchun 130024, P. R. China

  Copyright 2012 © Editorial Office of Acta Mathematica Sinica
京ICP备05002806号-7